Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

so i've been on accutane for a week, side effects kicked in. got my IB, dry lips, dry face, and nose bleeds. nothing i can't handle so its okay. one thing i noticed was my skin becoming very dry on my cheeks but not my forehead. my cysts were sore and kept me awake but last night i put on cetaphil moisturizer and it dramatically improved my skin. like i mean, all the big cysts are starting to flatten. moisturizing rocks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×